等質 Siegel 領域の対称性条件をめぐって

Translated title of the contribution: Focusing on symmetry characterization theorems for homogeneous Siegel domains

Takaaki Nomura

Research output: Contribution to journalReview article

Original languageJapanese
Pages (from-to)350-368
Journal数学
Volume57
Publication statusPublished - 2005

Cite this

等質 Siegel 領域の対称性条件をめぐって. / Nomura, Takaaki.

In: 数学, Vol. 57, 2005, p. 350-368.

Research output: Contribution to journalReview article

Nomura, T 2005, '等質 Siegel 領域の対称性条件をめぐって', 数学, vol. 57, pp. 350-368.
Nomura, Takaaki. / 等質 Siegel 領域の対称性条件をめぐって. In: 数学. 2005 ; Vol. 57. pp. 350-368.
@article{f81b52abbf1b47e689174eaf96d6745d,
title = "等質 Siegel 領域の対称性条件をめぐって",
author = "Takaaki Nomura",
year = "2005",
language = "Japanese",
volume = "57",
pages = "350--368",
journal = "数学",
publisher = "The Mathematical Society of Japan",

}

TY - JOUR

T1 - 等質 Siegel 領域の対称性条件をめぐって

AU - Nomura, Takaaki

PY - 2005

Y1 - 2005

M3 - 評論記事

VL - 57

SP - 350

EP - 368

JO - 数学

JF - 数学

ER -